Alert archive / Washington / Flash Flood Warnings in 2022
Flash Flood Warning 16, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Jul 3, 2022, 1:35 PM PDT for Ferry County, Stevens County, Washington. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2022, 1:35 PM PDT (20:35 UTC)
- Expired
- Jul 3, 2022, 4:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ferry County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 92 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 8.6 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -367 J/kg
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
011
WGUS56 KOTX 032035
FFWOTX
WAC019-065-032345-
/O.NEW.KOTX.FF.W.0016.220703T2035Z-220703T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Spokane WA
135 PM PDT Sun Jul 3 2022
The National Weather Service in Spokane has issued a
* Flash Flood Warning for...
Central Ferry County in northeastern Washington...
Southwestern Stevens County in northeastern Washington...
* Until 445 PM PDT.
* At 135 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen in the areas of heaviest rainfall. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets, and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Twin Lakes, Inchelium, Hunters, Gifford, Cedonia and Fruitland.
This also includes the Summit Trail burn scar. Areas near Hail
Creek, Sitdown Creek, and Lynk Creek are particularly susceptible to
flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move away from recently burned areas. Life-threatening flooding of
creeks and roads is likely. The heavy rains will likely trigger
rockslides, mudslides, and debris flows in steep terrain, especially
in and around these areas.
&&
LAT...LON 4824 11877 4853 11879 4846 11829 4838 11819
4832 11811 4796 11809
FLASH FLOOD...RADAR INDICATED
$$
CMS2 follow-up statements
742
WGUS76 KOTX 032155
FFSOTX
Flash Flood Statement
National Weather Service Spokane WA
255 PM PDT Sun Jul 3 2022
WAC019-065-032345-
/O.CON.KOTX.FF.W.0016.000000T0000Z-220703T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ferry WA-Stevens WA-
255 PM PDT Sun Jul 3 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT THIS
AFTERNOON FOR CENTRAL FERRY AND SOUTHWESTERN STEVENS COUNTIES...
At 255 PM PDT, Doppler radar indicated the heaviest rainfall had
ended in the warning area. However, between 1.5 and 2.5 inches of
rain have fallen. Runoff from this excessive rainfall is likely
continuing. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Twin Lakes, Inchelium, Hunters, Gifford, Cedonia, and Fruitland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.
&&
LAT...LON 4824 11877 4853 11879 4846 11829 4838 11819
4832 11811 4796 11809
FLASH FLOOD...RADAR INDICATED
$$
CMS573
WGUS76 KOTX 032338
FFSOTX
Flash Flood Statement
National Weather Service Spokane WA
438 PM PDT Sun Jul 3 2022
WAC019-065-032348-
/O.EXP.KOTX.FF.W.0016.000000T0000Z-220703T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ferry WA-Stevens WA-
438 PM PDT Sun Jul 3 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 445 PM PDT THIS AFTERNOON FOR
CENTRAL FERRY AND SOUTHWESTERN STEVENS COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1100 PM PDT Monday for
portions of North Idaho. Portions of Washington.
LAT...LON 4824 11877 4853 11879 4846 11829 4838 11819
4832 11811 4796 11809
$$
CMSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 10:03 AM PDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jul 3, 10:03 AM PDT, 3 hours 32 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1003 AM PDT Sun Jul 3 2022
.SYNOPSIS...
There will be periods of showers and thunderstorms through the
Fourth of July. Look for potentially heavy rain showers and
lightning over the holiday weekend. The rest of next week looks to
trend drier and warmer with showers and thunderstorms isolated
and mostly over the mountains.
&&
.DISCUSSION...
...RISKS FOR FLASH FLOODING IMPACTS WILL INCREASE THROUGH THE LATE
MORNING AND AFTERNOON TODAY...
Today through Independence Day: Today is concerning for the
potential of flash flooding and debris flows. In particular, there
is a concern for high impact flash flooding in the east slopes of
the northern Cascades and over the mountains of northeast
Washington, and to a lesser extent over the Northern Panhandle.
High resolution models are coming in line with a particularly
favorable set up for flash flooding across these areas.
1) Anomalous precipitable water values. Moisture being pumped up
be an upper level low just off of the Washington/Oregon border and
will peak at right around an inch late morning into early
afternoon. Water vapor imagery does show a dry slot rounding the
low over northern California at 2:00 AM and this will begin to
shift in over eastern Washington this afternoon behind a shortwave
disturbance. This will help to decrease P-wats a little bit, but
probably not enough to sufficiently decrease the potential for
flash flooding.
2) Ample lift to get convection going. As mentioned above, there
is a robust shortwave disturbance rounding the upper level low
early this morning with favorable dynamics aloft both in the form
of positive vorticity advection and diffluence/divergence aloft to
aid thunderstorm updrafts. Strongest synoptic scale lift will
occur during the morning to early afternoon hours. In additions,
southerly to southeasterly flow at low to mid levels will focus
moisture and favorable orographics into the east slopes of the
Northern Cascades and into the higher topography across the
Okanogan Highlands and Northeast Mountains. Training of
thunderstorms will be possible with one thunderstorms updraft
developing in the same location as the previous once the
thunderstorm drifts off of the higher terrain.
3) Around 1,000 J/kg of surface based CAPE with a deep moist
sounding profile and a skinny CAPE profile. Sounding profiles also
indicate around 5,000 feet of warm saturated cloud layer (above 0
degrees ) that would suggest ample collision and coalescence to
form large water droplets. Ample instability creating strong
updrafts with anomalous moisture in the atmosphere is likely to
produce very heavy rain rates that could exceed an inch per hour.
4) Finally, we are looking a slow storm motions, particularly in
the east slopes of the northern Cascades closer to the center of
the upper level low. Storms will be moving slowly to the north-
northwest at around 5-10 mph. Storm motion does look to increase
to around 15 mph to the north across the Northeast Mountains and
Northern Panhandle.
Putting all of these ingredients together and we are looking at a
potentially dangerous flash flooding situation. Anyone camping in
the these areas should be well aware of drainages they are in and
where to reach higher ground if need be. Recent burn scars and
steep terrain will be of particular concern as rain will even less
likely to seep into the ground with greater runoff. Be on the look
out for Flash Flood Warnings that may be issued for your
location. Also be aware that flash flooding can travel miles down
drainages from where the heavy rain is occurring.
A secondary threat with thunderstorms today will be for hail and
gusty winds. Instability looks good over the northern zones where
flash flooding is most likely, but there is a lack of deep layer
shear to tilt storms over. These thunderstorms will pulse up
quickly, but may have a hard time maintaining their strength long
enough to become severe. It is notable that the calibrated severe
thunderstorm product from SPC SREF does show a bullseye of higher
probability for severe potential over the Okanogan Highlands for
today. Better shear will be over the far southeast portion of the
forecast area from the Camas Prairie to the Central Panhandle
Mountains where SPC does have our area in a marginal risk for
severe thunderstorms. This area will also see surface based CAPEs
of near 1,000 J/kg and will be a more likely area for isolated
severe thunderstorms.
Showers and thunderstorms will be on the decrease through the
evening with the shortwave disturbance pushing north out of the
region. There will be a break between shortwaves overnight. Then
there will be another shortwave that rounds the upper level low
for the 4th of July. This will be a "round 2" of sorts with
similar potential impacts as today. There will be a continued risk
for flash flooding and debris flows across the northern mountains;
Risk in particular will be high again over the east slopes of the
Cascades to the Northeast Mountains where storm motion will be
less. Soils also figure to be more saturated across these areas
after receiving a health does of rainfall today.
Temperatures will be cooler today and tomorrow with highs topping
out in the 70s and below normal for the 4th of July holiday
weekend. /SVH
Monday night: The shortwave trough will continue to slowly move
North. Shower activity will mainly be in the Northern Mountains
and North ID Panhandle. It is expected to slowly taper off through
the overnight. Weak instability in these areas could produce an
isolated thunderstorm within the showers. Additional precip
amounts are in the 0.25-0.5" range. Overnight lows will be in the
upper 40s and 50s.
Tuesday through Sunday: A ridge of high pressure will fill in behind
the shortwave Tuesday morning. It will lead to a drying warm trend
for the region. Even though temperatures will be warming, a
deepening trough along the coast will help keep the region under
marine influence. It will help keep temperatures near season normals
for the time of year. Highs for the period will be it the 80s and
low 90s through the end of the week. Overnight lows will be in
the 50s and low 60s. The trough will swing through over the
weekend. It will bring another round of mountain showers.
Temperatures will dip a few degrees from the end of the week
highs. /JDC
&&
.AVIATION...
18Z TAFS: An upper level low pressure system will sit off of the
Northwest coastline today. A potent shortwave disturbance is
rounding this upper level low moving through Oregon early this
morning. Thunderstorms have already developed as of 17z around
Walla Walla and just south of Moses Lake which will continue to
move north and increase during the late morning and afternoon
hours. Expect torrential rainfall with thunderstorms today with
airports at Wenatchee, Chelan, Methow Valley, Omak, Colville,
Sandpoint and Bonners Ferry seeing the best chances to be impacted
by lightning and heavy downpours. Showers and thunderstorms will
shift north of the region through the evening hours. JW
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 72 53 70 51 76 55 / 60 30 40 10 10 0
Coeur d'Alene 71 54 70 51 76 54 / 70 40 50 20 10 0
Pullman 70 51 67 50 75 53 / 40 10 40 10 10 0
Lewiston 79 59 75 56 83 60 / 30 20 50 10 10 0
Colville 71 52 73 49 77 50 / 90 70 60 30 10 0
Sandpoint 70 53 70 51 76 54 / 100 60 50 30 10 0
Kellogg 70 55 68 52 74 56 / 80 40 60 20 10 0
Moses Lake 76 53 75 54 80 58 / 50 30 20 10 10 0
Wenatchee 73 53 74 56 79 60 / 70 40 30 10 10 10
Omak 77 56 75 53 78 55 / 90 70 50 30 10 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flood Watch through Monday evening for Northern Panhandle.
WA...Flood Watch through Monday evening for Central Chelan County-
Northeast Mountains-Okanogan Highlands-Okanogan Valley-
Upper Columbia Basin-Wenatchee Area-Western Chelan County-
Western Okanogan County.
&&Hazardous weather outlook, Jul 3, 3:26 AM PDT, 10 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Spokane WA 326 AM PDT Sun Jul 3 2022 IDZ001-WAZ037-038-041-043-044-047>049-041030- Northern Panhandle-Northeast Mountains-Okanogan Highlands- Wenatchee Area-Okanogan Valley-Waterville Plateau- Central Chelan County-Western Chelan County- Western Okanogan County- 326 AM PDT Sun Jul 3 2022 This Hazardous Weather Outlook is for portions of North Idaho... Central Washington...North Central Washington and Northeast Washington. .DAY ONE...TODAY AND TONIGHT Numerous thunderstorms containing torrential rainfall are expected today with thunderstorms increasing in coverage late this morning into the afternoon. Slow storm motion with very heavy rain will be a concern for flash flooding or debris flows with a particular concern for areas in and below recent burn scars and in steep terrain. Flooding of low lying areas, small streams and urban flooding will also be a concern. Strongest storms will also be capable of small hail and gusty outflow winds. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Another round of showers and thunderstorms with heavy downpours are expected for the 4th of July holiday. Flash flooding and debris flows will continue to be a concern with these storms. Please refer to our Graphical Hazardous Weather Outlook at https://weather.gov/erh/ghwo?wfo=otx for the latest information on potential weather hazards in the region. IDZ002-003-WAZ033>036-041030- Coeur d'Alene Area-Idaho Palouse-Washington Palouse- Moses Lake Area-Upper Columbia Basin-Spokane Area- 326 AM PDT Sun Jul 3 2022 This Hazardous Weather Outlook is for portions of North Idaho... East Central Washington...Northeast Washington and Southeast Washington. .DAY ONE...TODAY AND TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY No hazardous weather is expected at this time. Please refer to our Graphical Hazardous Weather Outlook at https://weather.gov/erh/ghwo?wfo=otx for the latest information on potential weather hazards in the region. IDZ004-026-027-WAZ031-032-041030- Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Northeast Blue Mountains- Lower Garfield and Asotin Counties- 326 AM PDT Sun Jul 3 2022 This Hazardous Weather Outlook is for portions of North Idaho... North Central Idaho and Southeast Washington. .DAY ONE...TODAY AND TONIGHT Thunderstorms will develop through the morning and afternoon hours. Some thunderstorms may become strong with isolated damaging wind gusts, hail, and brief torrential rainfall possible resulting in ponding of water on roads. Gusty outflow winds from strong storms may result in tree damage and power outages. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY No hazardous weather is expected at this time. Please refer to our Graphical Hazardous Weather Outlook at https://weather.gov/erh/ghwo?wfo=otx for the latest information on potential weather hazards in the region.
In the hours before
Special weather statement, Jul 3, 11:38 AM PDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Spokane WA
1138 AM PDT Sun Jul 3 2022
WAZ038-043-031900-
Okanogan Valley WA-Okanogan Highlands WA-
1138 AM PDT Sun Jul 3 2022
...Strong thunderstorms will impact portions of northern Douglas,
southwestern Ferry and southeastern Okanogan Counties through NOON
PDT...
At 1137 AM PDT, Doppler radar was tracking strong thunderstorms
extending from 15 miles southeast of Okanogan to 7 miles northeast
of Nespelem Community. Movement was northwest at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Okanogan, Nespelem Community, North Omak, Nespelem and Disautel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4836 11970 4851 11896 4819 11880 4814 11897
4804 11942 4809 11945
TIME...MOT...LOC 1837Z 144DEG 15KT 4818 11941 4826 11894
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KDSpecial weather statement, Jul 3, 11:51 AM PDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Spokane WA
1151 AM PDT Sun Jul 3 2022
WAZ035-031915-
Upper Columbia Basin WA-
1151 AM PDT Sun Jul 3 2022
...A strong thunderstorm will impact portions of northwestern Lincoln
and southern Ferry Counties through 1215 PM PDT...
At 1151 AM PDT, Doppler radar was tracking a strong thunderstorm 17
miles northwest of Davenport, moving north at 5 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lincoln, Creston, Sherman and Coffeepot Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4787 11853 4787 11846 4786 11846 4784 11843
4783 11837 4769 11835 4778 11875 4789 11878
TIME...MOT...LOC 1851Z 178DEG 5KT 4776 11849
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
KDSpecial weather statement, Jul 3, 12:18 PM PDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Spokane WA
1218 PM PDT Sun Jul 3 2022
WAZ035>038-043-031945-
Spokane Area WA-Upper Columbia Basin WA-Northeast Mountains WA-
Okanogan Valley WA-Okanogan Highlands WA-
1218 PM PDT Sun Jul 3 2022
...Strong thunderstorms will impact portions of northeastern Douglas,
north central Lincoln, southwestern Stevens, southwestern Ferry and
southeastern Okanogan Counties through 1245 PM PDT...
At 1218 PM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southeast of Nespelem Community to 15
miles northwest of Davenport. Movement was northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lincoln, Elmer City, Miles, Sherman and Keller.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4796 11809 4769 11831 4800 11897 4808 11897
4808 11885 4814 11884 4822 11887 4828 11873
TIME...MOT...LOC 1918Z 218DEG 22KT 4806 11878 4785 11830
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KDSpecial weather statement, Jul 3, 1:04 PM PDT, 31 minutes before
Special Weather Statement
National Weather Service Spokane WA
104 PM PDT Sun Jul 3 2022
WAZ033-036-032030-
Spokane Area WA-Washington Palouse WA-
104 PM PDT Sun Jul 3 2022
...A strong thunderstorm will impact portions of northeastern Whitman
and south central Spokane Counties through 130 PM PDT...
At 104 PM PDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Colfax, or 22 miles northwest of Pullman, moving north
at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colfax, Rosalia, Oakesdale, Malden, Thornton, Pine City and Steptoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4689 11729 4697 11758 4729 11756 4716 11711
TIME...MOT...LOC 2004Z 199DEG 20KT 4702 11740
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KDSpecial weather statement, Jul 3, 1:15 PM PDT, 20 minutes before
Special Weather Statement
National Weather Service Spokane WA
115 PM PDT Sun Jul 3 2022
WAZ036-037-032045-
Spokane Area WA-Northeast Mountains WA-
115 PM PDT Sun Jul 3 2022
...A strong thunderstorm will impact portions of southeastern Stevens
and northwestern Spokane Counties through 145 PM PDT...
At 114 PM PDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Suncrest, or 19 miles northwest of Spokane, moving
northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Deer Park, Suncrest, Springdale, Tum Tum, Clayton and Ford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4779 11761 4791 11781 4810 11772 4789 11736
TIME...MOT...LOC 2014Z 222DEG 10KT 4791 11764
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KDThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 6:00 PM PDT | Special Weather Statement | OTX | Columbia | 45 min |
| Jul 3, 11:38 AM PDT | Special Weather Statement | OTX | Okanogan | 22 min |
| Jul 3, 11:51 AM PDT | Special Weather Statement | OTX | Lincoln | 24 min |
| Jul 3, 12:02 PM PDT | Areal Flood Advisory | OTX | Ferry, Lincoln | 118 min |
| Jul 3, 12:12 PM PDT | Areal Flood Advisory | OTX | Douglas | 48 min |
| Jul 3, 12:18 PM PDT | Special Weather Statement | OTX | Lincoln | 27 min |
| Jul 3, 1:04 PM PDT | Special Weather Statement | OTX | Whitman | 26 min |
| Jul 3, 1:15 PM PDT | Special Weather Statement | OTX | Spokane | 30 min |
| Jul 3, 1:19 PM PDT | Flash Flood Warning | OTX | Stevens | 116 min |
| Jul 3, 1:46 PM PDT | Special Weather Statement | OTX | Stevens | 29 min |
| Jul 3, 2:03 PM PDT | Severe Thunderstorm Warning | OTX | Stevens | 42 min |
| Jul 3, 2:15 PM PDT | Severe Thunderstorm Warning | OTX | Pend Oreille, Stevens | 45 min |
| Jul 3, 2:35 PM PDT | Special Weather Statement | OTX | Stevens | 25 min |
| Jul 3, 2:40 PM PDT | Areal Flood Advisory | OTX | Stevens | 3 hr |
| Jul 3, 2:52 PM PDT | Areal Flood Advisory | OTX | Pend Oreille, Stevens | 113 min |
| Jul 3, 3:04 PM PDT | Severe Thunderstorm Warning | OTX | Chelan, Douglas | 41 min |
| Jul 3, 3:15 PM PDT | Areal Flood Advisory | OTX | Okanogan | 2 hr |
| Jul 3, 3:26 PM PDT | Flash Flood Warning | OTX | Chelan, Douglas, Grant | 3 hr |
| Jul 3, 3:29 PM PDT | Severe Thunderstorm Warning | OTX | Douglas, Grant | 46 min |
| Jul 3, 4:01 PM PDT | Special Weather Statement | OTX | 29 min | |
| Jul 3, 4:17 PM PDT | Areal Flood Advisory | OTX | Chelan, Douglas | 118 min |
| Jul 3, 4:29 PM PDT | Special Weather Statement | OTX | Douglas | 31 min |
| Jul 3, 4:51 PM PDT | Flash Flood Warning | OTX | Chelan | 3 hr |
Nearby
Flash Flood Warnings in Washington, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.